Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffer acidity. Took Ranitidine, Omez and Digene. Now taking Pentocid/Reblet/Esoz. Feeling severe burping. Help?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
Acidity started in 1996 in Bangalore and could be managed with Digene and Ranitidine till as late as 2007 on SOS basis and sometimes for a weeks dose.
From 2007 to 2011 Feb acidity was controlled with Ranitidine, Omez and Digene occasionally for longer durations (1 to 2 weeks). During this period I used to get severe acidity after eating food outside/parties. Used to get severe vomiting till everything comes out of stomach. After vomiting used to get severe headache (Migraine). Then I had to switch off all lights and with legs folded, right side head position and sleep for 2-3 hrs to come back to normal state.
First endoscopy was done in 2009 at Bangalore and was normal. During this time general symptoms used to be food coming back to mouth as and when indulged in slight over eating.
Second endoscopy was done in Mar-2012 and mild gastritis was detected. I was advised Esomoprozole-Domperidon (Esoz-D) Econorm, Levosulphide for 3 months. Subsequently often used to be on either Pentocid-D, Gavaton, Rablet-I alongwith Levosulphie/Mozapride for one month duration
From Jan-13 onwards I am regularly on Pentocid/Reblet/Esoz.. I started feeling regular discomfort with severe belching / burping, food coming out more often in the mouth, restlessness etc.
In Mar-13 got admitted for Giddiness. MRI brain and MRI Spine was normal. Color Doppler for neck was normal. Referred to ENT for further action. All test were done and diagnosed with positional vertigo. During this period acidity medicines were continued but with minimal relief.
Third endoscopy done on Jun-13 along with CT scan of Abdomen. Findings were as follows:
1)     H. Pylori Infection: Antibiotic treatment for 10 days (Amoxicillin and Clarithromycin)
2)     Uneven thickness in stomach wall. CT scan and endoscopy reports are attached

Burning sensation and discomfort in stomach along with severe weakness still continued inspite of the treatment.

Colonoscopy was done on July 18, 2013 and was found normal.

Current status: Lot of gas formation especially in night, continuous belching/burping, restlessness and weakness. Lost around 4kgs of weight in the month of March-13 and further 2Kg in Jul-13.

PFA the reports alongwith the mail. What am I actually suffering from and why isn't the the gas formation/belching stopping
Posted Thu, 8 Aug 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 46 minutes later
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM). I can understand the problems you are facing these days.I have gone through all your symptoms and seen the reports and prescription too.

The symptoms you are mentioning is all because of acid peptic disease and indigestion. So I will like to suggest you the following:
1.Avoid fatty meals
2. Don't lie down soon after meals for at least half hour
3.Take small and frequent meals, instead of full meals at a time
4. Wear loose clothes
5. If you are overweight or obese do weight reduction with dieting and exercise
6. Do regular aerobic exercise at least 30 minutes / day
7.Continue avoiding milk and milk products
8. Avoid carbonated drinks, wine or beer if you take
9.Avoid smoking if you do
10. take black tea and add cardamom and ginger to it and take them with meals
11. Don't forget to close mouth while chewing food and Eat slowly

Among the medications:
1. Continue with pantaprazole and levosulpiride as prescribed by your doctor
2.Take Tablets that contain enzymes protease, amylase, lipase with meals
3. Take Tablet gasex by Himalaya. It helps in relieving gaseous symptoms like bloating, flatulence.
4. Some anti-anxiety drug at the hour of sleep for restlessness.

I hope I have answered your query and this will help you. Remain in touch and get-well soon
Above answer was peer-reviewed by
Follow-up: Suffer acidity. Took Ranitidine, Omez and Digene. Now taking Pentocid/Reblet/Esoz. Feeling severe burping. Help? 38 minutes later
I am already following most of your inputs. I don't smoke or drink and my weight is 64Kgs. Due to vertigo not able to do aerobics but I am already doing a bit of yoga and pranayaam. Most of the molar teeth are gone so I am unable to chew the food. Instead I mesh it using my hand and little bit of chewing while swallowing. I am planning to go for dental rehabilitation.
1) I have been prescribed NTP HS (Nortriptyline HCL). I haven't taken it yet. Should I start with this or pls suggest any other anti anxiety drug.
2) Please suggest any food supplement to counter weakness as I get bouts of weakness.
3) I have been diagnosed with Lactose intolerance so not taking milk but plenty of curd. I hope that's not an issue and it doesn't fall under the category of milk products. Also I prefer to take 1 or 2 bananas empty stomach but have heard that it aggravates acidity. Pls advice
4) Pls suggest any specific Tablets that contain enzymes protease, amylase, lipase with meals
5) Pentaprazole or Rablet-IT. which is better for me as two different docs had suggested me one or the other.

Thanks for the help
Answered by Dr. Amit Jain 55 minutes later
Hello! thanks for feedback.
Answers to your query:
1. Take selective serotonin reuptake inhibitor like Fluoxetine
2.You should take high protein diet- food like Soyabeans, pulses, eggs(without yolk) , whey proteins (available with chemists)
3. Curd is ok as it is natural probiotic. I don't think bananas may lead to acidity so you may continue with them
4. tablet like Pankreoflat with meals
5. Rabeprazole is better than pantoprazole and itopride will be better than levosulpiride as it is a pan-prokinetic agent. So Rablet-IT will be better

Thanks once again for feedback. May you get-well soon. Keep in touch
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor